Local existence of a solution of a semi-linear wave equation in a neighborhood of initial characteristic hypersurfaces
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 12 (2003) no. 1, pp. 47-102.
@article{AFST_2003_6_12_1_47_0,
     author = {Cabet, Aurore},
     title = {Local existence of a solution of a semi-linear wave equation in a neighborhood of initial characteristic hypersurfaces},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {47--102},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 12},
     number = {1},
     year = {2003},
     zbl = {1047.35101},
     mrnumber = {2124075},
     language = {en},
     url = {http://archive.numdam.org/item/AFST_2003_6_12_1_47_0/}
}
TY  - JOUR
AU  - Cabet, Aurore
TI  - Local existence of a solution of a semi-linear wave equation in a neighborhood of initial characteristic hypersurfaces
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2003
DA  - 2003///
SP  - 47
EP  - 102
VL  - Ser. 6, 12
IS  - 1
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://archive.numdam.org/item/AFST_2003_6_12_1_47_0/
UR  - https://zbmath.org/?q=an%3A1047.35101
UR  - https://www.ams.org/mathscinet-getitem?mr=2124075
LA  - en
ID  - AFST_2003_6_12_1_47_0
ER  - 
Cabet, Aurore. Local existence of a solution of a semi-linear wave equation in a neighborhood of initial characteristic hypersurfaces. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 12 (2003) no. 1, pp. 47-102. http://archive.numdam.org/item/AFST_2003_6_12_1_47_0/

[1] Cagnac (F. ). - Problème de Cauchy sur un conoïde caractéristique pour des Equations quasi-linéaires, Annali di Matematica Pura ed Applicata (IV), vol. CXXIX, 13-41 (1980). | MR 648323 | Zbl 0486.35023

[2] Cagnac (F. ) et Dossa (M.). - Problème de Cauchy sur un conoïde caractéristique. Applications à certains systèmes non linéaires d'origine physique. (The characteristic Cauchy problem on a conoid. Applications to certain nonlinear systems of physical origin)., Flato, M. (ed.) et al., Physics on manifolds. Proceedings of the international colloquium analysis, manifols and physics in honour of Yvonne Choquet-Bruhat, Paris, France, June 3-5, 1992. Dordrecht: Kluwer Academic Publishers. Math. Phys. Stud. 15, 35-47 (1994). | MR 1267067 | Zbl 0830.35049

[3] Courant ( R. ) and Hilbert ( D.). - Methods of mathematical physics , vol. II New York: Interscience (1962). | MR 65391 | Zbl 0099.29504

[4] Friedrich ( H.). - On the regular and the asymptotic characteristic initial value problem for Einstein's vacuum field equations, Proc. Roy. Soc. London A 375, 169-184 (1981). | MR 618984 | Zbl 0454.58017

[5] Müller Zum Hagen ( H.) and Seifert (H.J.).- On Characteristic Initial- Value and Mixed Problems, General Relativity and Gravitation , Vol.8, No. 4, 259-301 (1977). | Zbl 0417.35052

[6] Rendall (A.D. ). - Reduction of the characteristic initial value problem to the Cauchy probem and its applications to the Einstein equations , Proc. Roy. Soc. LondonA 427, 221-239 (1990). | MR 1032984 | Zbl 0701.35149

[7] Taylor (M.E. ). - Partial Differential Equations III: Nonlinear Equations, Applied Mathematical Sciences 117, New York, NY: Springer-Verlag, pp. 7-11 (1996). | MR 1477408 | Zbl 0869.35004